# SDR DALA2021010400037

- Difficulty date: January 1, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 61,502 hours, 8,067 cycles
- System (JASC): 5270 · Door Warning System
- Part: Lock Bar
- Condition: Malfunctioned
- Location: Mid Cabin Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L MID CABIN ANNUCIATION ON ECAM PRESSURIZATION NORMAL LOCK BAR ON LOWER PART OF DOOR SHOWED RED.  CORRECTIVE ACTION: DOOR L MID CABIN ANNUNCIATION ON ECAM PRESSURIZATION NORMAL LOCK BAR ON LOWER PART OF DOOR SHOWED RED.
